Header

UZH-Logo

Maintenance Infos

Global Birkhoff coordinates for the periodic Toda lattice


Henrici, K; Kappeler, T (2008). Global Birkhoff coordinates for the periodic Toda lattice. Nonlinearity, 21(12):2731-2758.

Abstract

In this paper we prove that the periodic Toda lattice admits globally defined Birkhoff coordinates.

Abstract

In this paper we prove that the periodic Toda lattice admits globally defined Birkhoff coordinates.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
11 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

74 downloads since deposited on 26 Feb 2009
17 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Scopus Subject Areas:Physical Sciences > Statistical and Nonlinear Physics
Physical Sciences > Mathematical Physics
Physical Sciences > General Physics and Astronomy
Physical Sciences > Applied Mathematics
Language:English
Date:2008
Deposited On:26 Feb 2009 08:40
Last Modified:23 Jan 2022 13:27
Publisher:Institute of Physics Publishing
ISSN:0951-7715
OA Status:Green
Publisher DOI:https://doi.org/10.1088/0951-7715/21/12/001
Related URLs:http://arxiv.org/abs/0802.4252v1

Download

Green Open Access